# SDR 07FDEA00731

- Difficulty date: March 9, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11
- Aircraft serial: 48596
- Aircraft time: 49,762 hours, 7,839 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75142
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND  WING TANK - APPROX 15.5 INCHES LENGTH CRACK FOUND AT STRINGER END   14R (XORS 521) DURING HFEC INSPECTION STRINGER END 14R (XORS 521)AT RIGHT HAND  WING TANK REPAIR CARRIED OUT AS PER SRM   57-20-00   FIG. 10  VOL.I. REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
